×

zbMATH — the first resource for mathematics

Non-linear combinatorial functions of isols. (English) Zbl 0158.25103

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Dekker, J. C. E., andJ. Myhill: Recursive Equivalence Types. University of California Publications in Mathematics (New Series)3, No. 3, 67-214 (1960). · Zbl 0249.02021
[2] Nerode, A.: Extensions to Isols. Ann. of Math.73, 362-403 (1961). · Zbl 0101.01203 · doi:10.2307/1970338
[3] ? Extensions to Isolic Integers. Ann. of Math.75, 419-448 (1962). · Zbl 0106.00801 · doi:10.2307/1970206
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.